ok i have been on the imlanon birth control for about 6 monts and right off the back my periods stopped cramps stopped and everything.i was in love with this birth control,but tonight when i went to the bathroom and i wiped i was spotting and this has never happened to me with any other birth control and i also read that it can cause you to have a miscarrige,could this be happenening to me??please help!!!
The most common side effect of IMPLANON is a change in your menstrual periods. In studies, about 1 in 10 women stopped using IMPLANON because of bleeding problems. Expect your menstrual periods to be irregular and unpredictable throughout the time you are using IMPLANON. You may have more bleeding, less bleeding, or no bleeding. The time between periods may vary, and in between periods you may have spotting.
In other words the symptoms you describe are normal and you need not worry.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2012 • 1 answer
Posted 13 Jun 2013 • 2 answers
Posted 17 Jul 2013 • 2 answers
Posted 24 Sep 2014 • 1 answer
Posted 15 May 2015 • 1 answer